First Question I Ve Ever Done

3 Replies
steph_0707 - March 30

Hi this is my first time doing this. I'm 19 yrs old. Me and my long term b.f had unprotected s_x 3 days ago & he c_med in me for the first time. I'm on birth control but i realized that i was on the second white pill already. We got scared so i went to buy a Plan B (the same day we had s_x). A couple of hours later i got a cramp on my left ovary and light bleeding (it was pink) and it lasted till the following day. Meaning i only got my "period" for 2 days instead of 3. Thinking it was my period i went and started a new pack of birth control the day after i took the plan B & had s_x. Its 3 days later and i'm starting to get cramps, feeling lazy/ tired and have headaches. My question is, can i be pregnant? I didn't miss any of my birth control and took it on time, same thing goes for the Plan B pills. Please and Thank you! ?

 

kalokairi - March 31

steph dont worry, everything you have been feeling is a direct side effect of the plan b (headache, cramps, fatigue), plus you started a new pack the next day so your cycle is going to be a little screwy but you arent pregnant, dont worry

 

steph_0707 - March 31

Thank you so much!!! I actually feel better today. My headache's come and go but my fatigue and cramps have minimize. once again thank you!

 

kalokairi - March 31

:)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?